Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Well-quasi-orders in subclasses of bounded treewidth graphs and their algorithmic applications

Fellows, Michael R., Hermelin, Danny and Rosamond, Frances A. (2009). Well-quasi-orders in subclasses of bounded treewidth graphs and their algorithmic applications. In: IWPEC 2009. International Workshop on Exact and Parameterized Computation, Copenhagen, Denmark, 2009.

Document type: Conference Paper

IRMA ID 83093774xPUB94
Author Fellows, Michael R.
Hermelin, Danny
Rosamond, Frances A.
Title Well-quasi-orders in subclasses of bounded treewidth graphs and their algorithmic applications
Conference Name IWPEC 2009. International Workshop on Exact and Parameterized Computation
Conference Location Copenhagen, Denmark
Conference Dates 2009
Conference Publication Title Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Place of Publication Berlin
Publisher Springer-Verlag
Publication Year 2009
Volume Number 5917 LNCS
ISSN 0302-9743   (check CDU catalogue open catalogue search in new window)
Start Page 149
End Page 160
Total Pages 11
Field of Research 0802 - Computation Theory and Mathematics
 
Versions
Version Filter Type
Access Statistics: 30 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Tue, 28 Feb 2012, 23:12:20 CST